# SDR ASAA2016090117999

- Difficulty date: September 1, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT TRANSITION PANEL HAS CORROSION AT SEVERAL SPOTS, BS 727-BS 727H.  ACFT GROUNDED.  REMOVED CORROSION FROM AFT CARGO RT TRANSITION PANEL IAW SRM 51-10-02, ORIGINAL THICKNESS .040 REMOVED .007 REMAINING THICKNESS .033" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  MATERIAL ID BAC1496-377, PO 875640.2, FABRICATED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-6 ALODINED IAW AMM 51-21-41 PRIMED IAW AMM 51-21-72 INSTALLED IAW SRM 51-40-02, REMOVED DO L641.
